# SDR USAA020327

- Difficulty date: August 14, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 3.5 INCH, S25R BETWEEN STATION 727E AND 747.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 2.  (M)
